# SDR CALA2021072801200

- Difficulty date: July 26, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 41,864 hours, 14,564 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB LWR SKIN PANEL, STAB STA 164, 11.75" FM AFT EDGE; ECA C-SCAN CRACK INDICATION VERIFIED BY MFEC PER B737 NTM PT 6, 53-30-18. REFER TO PEMCO NR 11015.0228. ACCOMPLISHED HORZ STAB LOWER INNER SKIN EXTERNAL REPAIR AT APPROX STA 164, 11.75" FROM AFT EDGE OF STAB PER SRM 55-10-01- 2R-11, REPAIR II, CAT B, INSPECT REQUIREMENTS AT 56000FC PER SRM 55-10-01-2R-11- TABLE 204, PG 7 PLACED ON DIP WITH INSPECTION THRESHOLD  DETAILED INSPECTION AND EXTERNAL  LOW FREQUENCY EDY CURRENT INSPECTION @ 56,000 CYCLES AND REPETETIVE INSPECTION AT INTERVALS OF 9,000CYCLES.
